International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Since Year 2012 | Open Access | Double Blind Reviewed

ISSN: 2319-7064




Downloads: 87

Research Paper | Mathematics | Libya | Volume 9 Issue 2, February 2020


Mixed: Lagranges and Cauchys Remainders Form

A. Darah


Abstract: Sometimes numerical methods are needed to solve mathematical problems, especially in applied problems. The numerical methods usually associated with errors, so the numerical solution is usually not equivalent to the exact solution, but if the error could be estimated then the exact solution could be known. The Lagrange's and Cauchy's remainders are two poplar methods to calculate the remainder and the generalization of them is known Schloemilch-Roeche's remainder. By comparing: the Lagrange's and Cauchy's remainders methods for some functions at a point x, it could be seen that the Lagrange method has more accuracy if c is in a neighborhood of x_0, while the Cauchy method gives better results if cis somewhere near the middle between x_0andx.


Keywords: Taylor polynomial, Lagrange remainder, Cauchy remainder, Schloemilch-Roeches remainder


Edition: Volume 9 Issue 2, February 2020,


Pages: 1232 - 1236


How to Cite this Article?

A. Darah, "Mixed: Lagranges and Cauchys Remainders Form", International Journal of Science and Research (IJSR), Volume 9 Issue 2, February 2020, pp. 1232-1236, https://www.ijsr.net/get_abstract.php?paper_id=ART20204601

How to Share this Article?






Similar Articles with Keyword 'Taylor'

Downloads: 0

Research Paper, Mathematics, Kenya, Volume 10 Issue 11, November 2021

Pages: 523 - 529

Analysis of Turbulent Natural Convection with Localized Heating on the Ceiling and on the Floor and Cooling on Opposite Vertical Walls in a Rectangular Enclosure

Omariba G. Ong'era | Johana K. Sigey [6] | Jeconia A. Okelo [3] | Stephen M. Karanja

Share this Article

Downloads: 0

Research Paper, Mathematics, India, Volume 11 Issue 8, August 2022

Pages: 1092 - 1094

On Certain Classes of Generalized Rational Functions

V. Srinivas [8]

Share this Article


Top